# SDR UIEA2019041213847

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,176 hours, 21,068 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Status Message
- Condition: False Activation
- Location: Rt Eng Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG FIRE LP 1 STATUS MSG.( PERFORMED OPS CK OF RIGHT ENG FIRE LP 1 PER FIM TASK 26-11 FT 804. UNABLE TO DUPLICATE, NO FAULTS FOUND.  )
